# SDR SWIA200920861

- Difficulty date: January 19, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 15,396 hours, 13,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2567 - LAST AFT OVERHEAD EMERGENCY LIGHT INOP.  RELAMPED.
